# SDR MALA060187

- Difficulty date: March 22, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 15,107 hours, 14,344 cycles
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, C

## Discrepancy

DURING THE TAKEOFF IN OMA, THE OIL QUANTITY DROPPED TO ZERO AND STAYED AT ZERO QUANTITY ON THE RETURN TO OMA.  SHUTDOWN THE NR 2 ENGINE AS A PRECAUTION, DUE TO MX PUTTING IN 6 QTS OF OIL IN THE ENGINE THE DAY BEFORE.  ENGINE WINDMILLED 5 MINUTES AND SOME OIL PRESSURE WAS INDICATED.  COMPLETED TASK CARDS 7261-501 AND 8010-501.  REPLACED NR 2 ENGINE STARTER CARBON SEAL AND RUNNER AND STARTED SHAFT SEAL.  OP AND LEAK CHECKS OK.
